×

zbMATH — the first resource for mathematics

Mixing for Markov operators. (English) Zbl 0212.49301

MSC:
60A10 Probabilistic measure theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Blum, J.R., Hanson, D.L.: On the mean ergodic theorem for subsequences. Bull. Amer. math. Soc. 66, 308-311 (1960). · Zbl 0096.09005 · doi:10.1090/S0002-9904-1960-10481-8
[2] Dunford, N., Schwartz, J.: Linear operators, Part I. New York: Interscience 1958. · Zbl 0084.10402
[3] Foguel, S.R.: Powers of a contraction in Hubert space. Pacific J. Math. 13, 551-562 (1963). · Zbl 0143.36502
[4] ?: The ergodic theory of Markov processes. New York: Van Nostrand 1969. · Zbl 0282.60037
[5] Horowitz, S.: Some limit theorems for Markov processes. Israel J. Math. 6, 107-118 (1968). · Zbl 0192.55004 · doi:10.1007/BF02760176
[6] ?: Strong ergodic theorems for Markov processes. Proc. Amer. math. Soc. 23, 328-334 (1969). · Zbl 0211.48402 · doi:10.1090/S0002-9939-1969-0247656-7
[7] Jamison, B., Orey, S.: Markov chains recurrent in the sense of Harris. Z. Wahrscheinlichkeitstheorie verw. Geb. 8, 41-48 (1967). · Zbl 0153.19802 · doi:10.1007/BF00533943
[8] Krengel, U., Sucheston, L.: On mixing in infinite measure spaces. Z. Wahrscheinlichkeitstheorie verw. Geb. 13, 150-164 (1969). · Zbl 0176.33804 · doi:10.1007/BF00537021
[9] Neveu, J.: Mathematical foundations of the calculus of probability. San Francisco: Holden-Day 1965. · Zbl 0137.11301
[10] Parry, W.: Ergodic and spectral analysis of certain infinite measure preserving transformations. Proc. Amer. math. Soc. 16, 960-966 (1965). · Zbl 0154.30601 · doi:10.1090/S0002-9939-1965-0181737-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.